×

zbMATH — the first resource for mathematics

Fixed points of \(F\)-weak contractions on complete metric spaces. (English) Zbl 1287.54046
Summary: In this paper, we introduce the notion of an \(F\)-weak contraction and prove a fixed point theorem for \(F\)-weak contractions. Examples are given to show that our result is a proper extension of some results known in the literature.

MSC:
54H25 Fixed-point and coincidence theorems (topological aspects)
54E40 Special maps on metric spaces
54E50 Complete metric spaces
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] M. A. Alghamdi, A. Petrusel, N. Shahzad, A fixed point theorem for cyclic generalized contractions in metric spaces, Fixed Point Theory Appl. 122 (2012), 10 pages. · Zbl 1274.54108
[2] T. V. An, K. P. Chi, E. Karapinar, T. D. Thanh, An extension of generalized p ; ’q-weak contractions, Int. J. Math. Math. Sci. 2012 (2012), 11 pages.
[3] V. Berinde, F. Vetro, Common fixed points of mappings satisfying implicit contractive conditions, Fixed Point Theory Appl. 105 (2012), 16 pages. · Zbl 1273.54044
[4] R. M. T. Bianchini, Su un problema di S. Reich aguardante la teoria dei punti fissi, Boll. Un. Mat. Ital. 5 (1972), 103-108.
[5] L. B. Ciric, A generalization of Banach’s contraction principle, Proc. Amer. Math.Soc. 45 (1974), 267-273. · Zbl 0291.54056
[6] H.-S. Ding, L. Li, S. Radenovic, Coupled coincidence point theorems for generalized nonlinear contraction in partially ordered metric spaces, Fixed Point Theory Appl. 96 (2012), 17 pages. · Zbl 1420.54071
[7] W. S. Du, S. X. Zheng, Nonlinear conditions for coincidence point and fixed point theorems, Taiwanese J. Math. 16(3) (2012), 857-868. · Zbl 1258.54014
[8] G. E. Hardy, T. D. Rogers, A generalization of a fixed point theorem of Reich, Canad.Math. Bull. 16(2) (1973), 201-206. · Zbl 0266.54015
[9] A. Latif, W. A. Albar, Fixed point results in complete metric spaces, Demonstratio Math. 41 (2008), 145-150. · Zbl 1151.54343
[10] S. Reich, Some remarks concerning contraction mappings, Canad. Math. Bull. 14(1) (1971), 121-124. · Zbl 0211.26002
[11] D. Wardowski, Fixed points of a new type of contractive mappings in complete metric spaces, Fixed Point Theory Appl. 94 (2012), 11 pages. · Zbl 1310.54074
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.